# SDR AALA202509026395

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 46,967 hours, 19,846 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: No Test
- Location: Zone 700
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEFT MAIN GEAR INDICATOR ON MAIN PANEL, AND BOTH LEFT AND RIGHT GEAR ON OVERHEAD WOULD NOT TEST IN FLIGHT. AIRCRAFT EMERGENCY LANDED SAFELY AT DFW. PERFORMED MASTER DIM AND TEST OPERATIONAL TEST, PER AMM 33-18-00. ALL INDICATIONS NORMAL, NO FAULT FOUND.
